Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On certain representations of the measure algebra of a locally compact abelian group


Author: Horst Leptin
Journal: Trans. Amer. Math. Soc. 106 (1963), 534-540
MSC: Primary 42.56; Secondary 22.10
DOI: https://doi.org/10.1090/S0002-9947-1963-0154949-X
MathSciNet review: 0154949
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.56, 22.10

Retrieve articles in all journals with MSC: 42.56, 22.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0154949-X
Article copyright: © Copyright 1963 American Mathematical Society